CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Computation of arbitrage in a financial market with various types of frictions 期刊论文
ALGORITHMIC APPLICATIONS IN MANAGEMENT, PROCEEDINGS, 2005, 卷号: 3521, 页码: 270-280
Authors:  Cai, MC;  Deng, XT;  Li, ZF
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
Inapproximability and a polynomially solvable special case of a network improvement problem 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2004, 卷号: 155, 期号: 1, 页码: 251-257
Authors:  Zhang, JZ;  Yang, XG;  Cai, MC
Favorite  |  View/Download:37/0  |  Submit date:2018/07/30
network flows  shortest path  MAXIMUM 3-SATISFIABILITY  inapproximability  
Minimum k arborescences with bandwidth constraints 期刊论文
ALGORITHMICA, 2004, 卷号: 38, 期号: 4, 页码: 529-537
Authors:  Cai, MC;  Deng, XT;  Wang, LS
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
digraph  arborescence  matroid  polymatroid  polymatroid intersection  maximum flow  algorithm and complexity  
A network improvement problem under different norms 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2004, 卷号: 27, 期号: 3, 页码: 305-319
Authors:  Zhang, JZ;  Yang, XG;  Cai, MC
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
network improvement problems  location problem  strongly polynomial algorithms  inapproximability  
Total balancedness condition for Steiner tree games 期刊论文
DISCRETE APPLIED MATHEMATICS, 2003, 卷号: 127, 期号: 3, 页码: 555-563
Authors:  Fang, QZ;  Cai, MC;  Deng, XT
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
cooperative game  Steiner tree  core  total balancedness  NP-hard  
Approximate sequencing for variable length tasks 期刊论文
THEORETICAL COMPUTER SCIENCE, 2003, 卷号: 290, 期号: 3, 页码: 2037-2044
Authors:  Cai, MC;  Deng, XT;  Wang, LS
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30
On computational complexity of membership test in flow games and linear production games 期刊论文
INTERNATIONAL JOURNAL OF GAME THEORY, 2002, 卷号: 31, 期号: 1, 页码: 39-45
Authors:  Fang, QZ;  Zhu, SF;  Cai, MC;  Deng, XT
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
flow game  linear production game  NP-complete  
A min-max theorem on feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2002, 卷号: 27, 期号: 2, 页码: 361-371
Authors:  Cai, MC;  Deng, XT;  Zang, WN
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
feedback vertex set  bipartite tournament  totally dual integrality  min-max relation  approximation algorithm  
Upper bounds for the k-subdomination number of graphs 期刊论文
DISCRETE MATHEMATICS, 2002, 卷号: 247, 期号: 1-3, 页码: 229-234
Authors:  Kang, LY;  Dang, CY;  Cai, MC;  Shan, EF
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
graph  tree  open and closed neighborhoods  k-subdomination number  
两个逆网络选址问题的计算复杂性 期刊论文
系统科学与数学, 2002, 卷号: 022, 期号: 003, 页码: 321
Authors:  杨晓光;  张建中;  蔡茂诚
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10